CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 5-6, 页码: 1395-1413
Authors:  Ding, Yanheng;  Lee, Cheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Asymptotically quadratic and superquadratic Hamiltonian systems  Infinitely many homoclinics  
Solutions of a system of diffusion equations 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2007, 卷号: 2, 期号: 1, 页码: 117-139
Authors:  Ding, Yanheng;  Luan, Shixia;  Willem, Michel
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points